Results 1 to 4 of 4
Need help with cravings...
  1. #1
    aavakov83 is offline New Member
    Join Date
    Mar 2010
    Posts
    6

    Default Need help with cravings...

    Hi, I toke my first dose of Suboxone (10mg) last night, why do I still have cravings and how long do I have to be on Subs so my cravings could go away? Some one please help its ruining my life my wife can"t take this any more, please help.

    I have been using >>>>>> for 3 months...

  2. #2
    just_a_mom is offline Member
    Join Date
    Nov 2009
    Posts
    252

    Default

    Quote Originally Posted by aavakov83 View Post
    Hi, I toke my first dose of Suboxone (10mg) last night, why do I still have cravings and how long do I have to be on Subs so my cravings could go away? Some one please help its ruining my life my wife can"t take this any more, please help.

    I have been using >>>>>> for 3 months...
    Did you take the sub correctly? In other words, did you wait to induce? If you take it too soon you can go on precipitated withdrawals.

    Take a look at the subs info posted at the top of 'featured drugs'. It is LONG and packed full of information on how to get on, use then get off subs.

    just a mom

  3. #3
    Anonymous Guest

    Default

    your cravings should disappear, specially bein on that high a dose, mate if you were only on herion for a few months, you should try and get your dose as low as you can so you dont end up hooked on sub

    i started on 12mg after a long long habit, that was too much. with subs, less is more.

    give it some time, dont use anything else, take your dose again when you are supposed to and you should have NO cravings.

    maybe mom is right, if you took it too early, it knocks off the other opiates off your receptors and you feel worse, only temporarily tho, i did it, so i know.

    hope by tomorrow you are feeling much better, but i would be aware 10mg is a lot of sub.

    cheeky (been there done that mate)

    all the best

  4. #4
    ARTIST658 is offline Platinum Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    2,199

    Default

    Here's the link to the informative suboxone thread that you need to read: http://www.drugs.com/forum/featured-...apy-50887.html

    I think the other posters have given you great advice. You may have started the suboxone too soon. You need to be in "full-blown" withdrawal BEFORE you start the subs. Then, it is extremely important to NOT take any more than absolutely necessary. Subs are NOT a drug were "more is better" - just the opposite.

    Please take the time to read the suboxone thread all the way through.

    God bless,
    Ruth

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22